Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

For what I need to have EGD test? Done with colitis test

Today I had medical tests done because of collagenous colitis and hep c.
Comp. medabolic panel
CBC with auto cliff My question is what were the last 3 tests. especially EGD because of the $9
Thyroid Stimulating Hormone 000 cost. Thanks David Cave
IL-28 genotypeINR
EGD for Dyaphragin
Asked On : Tue, 23 Apr 2013
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response
Sep 2013
Thanks for the query to H.C.M. Forum.
As name indicates first test was to assess the condition of large intestine for colitis ( rectum,sigmoid colon , anal canal, caecum).
2nd test was for hepatitis "C" , for any infection in liver.
3 RD test E G D was performed to find out any disease in Esophagus, stomach,duodenum ( esophagogastroduodenoscopy) .
Hope you have received required information.
If further any question I will help.
Get well soon.
Answered: Wed, 26 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor